# SDR IPXA09657857

- Difficulty date: October 22, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 32,134 hours, 9,846 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 146T56515
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT BULK CARGO STA 1562-1582 LBL 75 INCH FLOORBEAM ANGLE FOUND CRACK (CRACK LENGTH 1.375 INCH), AFT BULK CARGO STA 1562-1582 LBL 75 INCH FLOORBEAM ANGLE REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02 REV 45.
